Quasi-Hadamard products of New Subclass of Analytic Functions of β-Uniformly Univalent Function Defined by Salagean q-Differential Operator

Authors

  • O. M. Aljuboori Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Kassim A. Jassim Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.8.30

Keywords:

Uniformly functions, Analytic function, Salagean type q-difference, quasi-Hadamard products, Negative coefficients

Abstract

In this paper, we show many conclusions on the Quasi-Hadamard products of new Subclass of analytic functions of β-Uniformly univalent function  defined by Salagean q-differential operator.

Downloads

Download data is not yet available.

Author Biography

  • O. M. Aljuboori, Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

    Department of mathematic

Downloads

Published

2022-08-31

Issue

Section

Mathematics

How to Cite

Quasi-Hadamard products of New Subclass of Analytic Functions of β-Uniformly Univalent Function Defined by Salagean q-Differential Operator. (2022). Iraqi Journal of Science, 63(8), 3578-3586. https://doi.org/10.24996/ijs.2022.63.8.30

Similar Articles

1-10 of 1318

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)